# SDR DALA13067195643

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM HAS CORROSION AT STRINGER 17R, BS 1180-1200.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, PG 102, FIG 101.  INSTALLED PERMANENT REPAIR IAW ER/A 520606-14.
